MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE HIGH PRESSURE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE HIGH PRESSURE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number QCD37
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation into device history logs identified driver / voltage fault.When the device was returned, internal inspection revealed traces of liquid ingress, which caused corrosion to the main pcb.The device was scrapped to prevent further clinical use.
 
Event or Problem Description
User reported that there was no flow, despite system indicating active rpms.The user had to hand-crank.There was no patient harm; however, this type of event is considered reportable.

Brand Name
QUANTUM CENTRIFUGAL DRIVE HIGH PRESSURE
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24661320
Report Number3006073153-2026-00096
Device Sequence Number5055316
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown